# SDR SWAA051506

- Difficulty date: May 23, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,203 hours, 44,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIP CRACKED AT BS 685, STR 11L.  REMOVED AND REPLACED CLIP PER SRM.
